# SDR IPXA2017070619011

- Difficulty date: June 8, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: UP55986
- Condition: Cracked
- Location: Rcb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C DURING ACCOMPLISHMENT OF PERMANENT REPAIR OF RCB,  FOUND A CRACK PROPAGATING AT ONE STOP DRILL.  REPAIRED THE RCB IAW EA 011-5310-01-A6841, REV IR, AND  EO MD11-5320-64813-A.  MAJOR.
